# SDR USAA950177

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1332
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CORROSION LEVEL I AREA PREVIOUSLY REWORKED STA 1322 RT SIDE LAV AREA FLOORBEAM.  CORROSION TASK NR C58-53300.  CUT OUT DAMAGED AREA, INSTALLED FILLER, REPAIR ANGLES AND DOUBLER.  PE SRM 53-05 TYPICAL REPAIR 53-10-19 EA 29461.  (W)
